The topology of asymptotically Euclidean static perfect fluid space-time (Q1088171): Difference between revisions

From MaRDI portal
Import240304020342 (talk | contribs)
Set profile property.
ReferenceBot (talk | contribs)
Changed an Item
Property / cites work
 
Property / cites work: Singularities in nonsimply connected space–times / rank
 
Normal rank
Property / cites work
 
Property / cites work: Elliptic partial differential equations of second order / rank
 
Normal rank
Property / cites work
 
Property / cites work: Differential Topology / rank
 
Normal rank
Property / cites work
 
Property / cites work: The Large Scale Structure of Space-Time / rank
 
Normal rank
Property / cites work
 
Property / cites work: A global analysis approach to the general relativistic fluid ball problem / rank
 
Normal rank
Property / cites work
 
Property / cites work: Embedded minimal surfaces, exotic spheres, and manifolds with positive Ricci curvature / rank
 
Normal rank
Property / cites work
 
Property / cites work: A simple proof of the generalization of Israel's theorem / rank
 
Normal rank

Revision as of 17:38, 17 June 2024

scientific article
Language Label Description Also known as
English
The topology of asymptotically Euclidean static perfect fluid space-time
scientific article

    Statements

    The topology of asymptotically Euclidean static perfect fluid space-time (English)
    0 references
    1987
    0 references
    This is the extended version of the author's paper in Geometry and partial differential equations, Miniconf. Canberra/Aust. 1985, Proc. Cent. Math. Anal. Aust. Natl. Univ. 10, 150-156 (1986; Zbl 0595.53060).
    0 references
    asymptotically flat
    0 references
    perfect fluid space-time
    0 references
    timelike convergence condition
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references